Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Idoral be the cause of excessive gas?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3576 Questions

default
Posted on Tue, 31 Jul 2018 in Medicines and Side Effects
Question: I am taking iodoral 6.2 mg daily.i have developed gas excessively.
Can io dorsal be the cause
doctor
Answered by Dr. Suresh Heijebu 1 hour later
Brief Answer:
Side effects are related to the drug

Detailed Answer:
Hello Madam

I can certainly understand your concern

Yes Idoral is often responsible for such symptoms.

it's advisable to initially reduce the dosage of it to see if the side effects improve.

Are you satisfied with my consultation ?

Post your further queries if any

Thank you
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on